Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been taking accutane for 8 weeks now, think I'm on about 60mg a day and my skin is pretty clear. I have had the dry and peeling lips but can just about keep it under control with vaseline, I got some really bad cold sores because they were so dry and kept spreading which was annoying but I haven't had rashes or too dry skin anywhere else. I wouldn't say I have had more headaches than I've had before and they easily go away with paracetamol and don't return.

So everything was going really well and I was so glad I had decided to start taking it, but now it feels like my long distance vision is blurry or sort of double vision. I am fine with reading and stuff. Obviously this is really concerning me as it is one of the symptoms that they flag as serious, has anyone got any advice on what I should do? I had to leave a voicemail with my dermatologists secretary as she is not there today so I probably won't hear anything today. So do you think I should stop taking accutane?

I wear contact lenses and think my prescriptions is a bit weak and different in each eye, which probably doesn't help this matter. I have also experienced this sort of thing before, usually in the week I'm not taking my pill which happens to be this week. But I possibly think it is worse this time. I also haven't been eating very much recently so I don't know if this could contribute.

I would be grateful for any advice anyone can give and I would love to know if any of you have experienced these side effects and what you did about it and whether you're vision returned to normal after stopping accutane. I only have 2 months of accutane left and would hate for my skin to return to how it was, especially now that I've seen what my skin could be like, but obviously my vision is more important to me than bad skin.

Thanks in advance!

Share this post


Link to post
Share on other sites

Blurred vision or alterations/changes in vision is a known (but rare side-effect of accutane).

What I would do if I were you right now is stop taking accutane altogether.. It is NOT worth sacrificing your vision.. Stop taking tane.. See if your vision corrects (which it should).. If it does correct, you should be okay to commence taking tane again as you will know it will correct after stopping.

Share this post


Link to post
Share on other sites

If you stop taking Accutane and it gets better, and you decide to start back up, I would speak to your derm about LOWERING your dosage. As if you go back on Accutane and blurry vision comes back and you continue taking it there is NO WAY to say that it will go away after your course.

Do they feel dry????

Share this post


Link to post
Share on other sites

Hmmm...my long vision HAS been blurrier than normal. But then it could be because my eyes are irritated and tired, so I'm not sure. All I know is that I have to sit near the front of my lectures now :|

Share this post


Link to post
Share on other sites

I did experience blurry vision while I was on Isotretinoin. It went away soon after I stopped.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×